Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/1284
Título: Toplological Entropy in the Syncronization of Piecewise Linear and Monotone Maps. Coupled Duffing Oscillators
Autor: Caneco, Acilina
Rocha, José Leonel Linhares da
Grácio, Clara
Palavras-chave: Synchronization
Chaos
Topological Entropy
Duffing Oscillator
Kneading Theory
Symbolic Dynamics
Chaotic Systems
Interval
Mappings
Data: Nov-2009
Editora: World Scientific Publ CO PTE LTD
Citação: Caneco A, Rocha J L, Grácio C. Toplological Entropy in the Syncronization of Piecewise Linear and Monotone Maps. Coupled Duffing Oscillators.International Journal of Bifurcation and Chaos. 2009; 19 (11): 3855-3868.
Relatório da Série N.º: 11;
Resumo: In this paper is presented a relationship between the synchronization and the topological entropy. We obtain the values for the coupling parameter, in terms of the topological entropy, to achieve synchronization of two unidirectional and bidirectional coupled piecewise linear maps. In addition, we prove a result that relates the synchronizability of two m-modal maps with the synchronizability of two conjugated piecewise linear maps. An application to the unidirectional and bidirectional coupled identical chaotic Duffing equations is given. We discuss the complete synchronization of two identical double-well Duffing oscillators, from the point of view of symbolic dynamics. Working with Poincare cross-sections and the return maps associated, the synchronization of the two oscillators, in terms of the coupling strength, is characterized.
Peer review: yes
URI: http://hdl.handle.net/10400.21/1284
ISSN: 0218-1274
Aparece nas colecções:ISEL - Matemática - Artigos



FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.